American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03E35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 97 found      Go to page: 1 2 3 4

[61] Jacek Cichoń. On two-cardinal properties of ideals . Trans. Amer. Math. Soc. 314 (1989) 693-708. MR 1005527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Alan Dow. A separable space with no remote points . Trans. Amer. Math. Soc. 312 (1989) 335-353. MR 983872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] A. Hajnal and P. Komjáth. Embedding graphs into colored graphs . Trans. Amer. Math. Soc. 307 (1988) 395-409. MR 936824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Andreas Blass and Neil Hindman. On strongly summable ultrafilters and union ultrafilters . Trans. Amer. Math. Soc. 304 (1987) 83-97. MR 906807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Alan H. Mekler. The structure of groups which are almost the direct sum of countable abelian groups . Trans. Amer. Math. Soc. 303 (1987) 145-160. MR 896012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] W. Mitchell. Applications of the covering lemma for sequences of measures . Trans. Amer. Math. Soc. 299 (1987) 41-58. MR 869398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] A. Hajnal, I. Juhász and S. Shelah. Splitting strongly almost disjoint families . Trans. Amer. Math. Soc. 295 (1986) 369-387. MR 831204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] William G. Fleissner. Left separated spaces with point-countable bases . Trans. Amer. Math. Soc. 294 (1986) 665-677. MR 825729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Thomas J. Jech and W. Hugh Woodin. Saturation of the closed unbounded filter on the set of regular cardinals . Trans. Amer. Math. Soc. 292 (1985) 345-356. MR 805967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Alexander S. Kechris and Robert M. Solovay. On the relative consistency strength of determinacy hypotheses . Trans. Amer. Math. Soc. 290 (1985) 179-211. MR 787961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Moti Gitik. Regular cardinals in models of ${\rm ZF}$ . Trans. Amer. Math. Soc. 290 (1985) 41-68. MR 787954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stevo Todorčević. Directed sets and cofinal types . Trans. Amer. Math. Soc. 290 (1985) 711-723. MR 792822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] John R. Martin and William Weiss. Fixed point sets of metric and nonmetric spaces . Trans. Amer. Math. Soc. 284 (1984) 337-353. MR 742428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Uri Abraham. A minimal model for $\neg{\rm CH}$: iteration of Jensen's reals . Trans. Amer. Math. Soc. 281 (1984) 657-674. MR 722767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Stevo Todorčević. Forcing positive partition relations . Trans. Amer. Math. Soc. 280 (1983) 703-720. MR 716846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Paul C. Eklof. The structure of $\omega \sb{1}$-separable groups . Trans. Amer. Math. Soc. 279 (1983) 497-523. MR 709565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Peter J. Nyikos and Jerry E. Vaughan. On first countable, countably compact spaces. I. $(\omega \sb{1},\,\omega \sp{\ast} \sb{1})$-gaps . Trans. Amer. Math. Soc. 279 (1983) 463-469. MR 709563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Matatyahu Rubin. A Boolean algebra with few subalgebras, interval Boolean algebras and retractiveness . Trans. Amer. Math. Soc. 278 (1983) 65-89. MR 697061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Marcia J. Groszek and Theodore A. Slaman. Independence results on the global structure of the Turing degrees . Trans. Amer. Math. Soc. 277 (1983) 579-588. MR 694377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] William G. Fleissner. If all normal Moore spaces are metrizable, then there is an inner model with a measurable cardinal . Trans. Amer. Math. Soc. 273 (1982) 365-373. MR 664048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] John R. Steel and Robert Van Wesep. Two consequences of determinacy consistent with choice . Trans. Amer. Math. Soc. 272 (1982) 67-85. MR 656481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Matthew Foreman. Large cardinals and strong model theoretic transfer properties . Trans. Amer. Math. Soc. 272 (1982) 427-463. MR 662045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] James E. Baumgartner and Alan D. Taylor. Saturation properties of ideals in generic extensions. II . Trans. Amer. Math. Soc. 271 (1982) 587-609. MR 654852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Arnold W. Miller. Corrections and additions to: ``Some properties of measure and category'' . Trans. Amer. Math. Soc. 271 (1982) 347-348. MR 648097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Spiros A. Argyros. On nonseparable Banach spaces . Trans. Amer. Math. Soc. 270 (1982) 193-216. MR 642338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] James E. Baumgartner and Alan D. Taylor. Saturation properties of ideals in generic extensions. I . Trans. Amer. Math. Soc. 270 (1982) 557-574. MR 645330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Roy A. Johnson. Products of two Borel measures . Trans. Amer. Math. Soc. 269 (1982) 611-625. MR 637713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Bohuslav Balcar, Petr Simon and Peter Vojtáš. Refinement properties and extensions of filters in Boolean algebras . Trans. Amer. Math. Soc. 267 (1981) 265-283. MR 621987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] David Pincus and J. D. Halpern. Partitions of products . Trans. Amer. Math. Soc. 267 (1981) 549-568. MR 626489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 97 found      Go to page: 1 2 3 4